Invariants of plane curve singularities and Plücker formulas in positive characteristic  [ Invariants des singularités de courbes planes et formules de Plücker en caractéristique positive ]
Annales de l'Institut Fourier, Tome 66 (2016) no. 5, pp. 2047-2066.

Nous étudions des invariants classiques et nouveaux des singularités de courbes planes fK[[x,y]]K est un corps algébriquement clos de caractéristique p0. En caratéristique nulle, il est connu que κ(f)=2δ(f)-r(f)+mt(f), où κ(f),δ(f),r(f) et mt(f) respectivement, désignent l’invariant kappa, l’invariant delta, le nombre de branches et la multiplicité de f. En caractéristique arbitraire, en introduisant un nouvel invariant γ, nous prouvons dans cette note que κ(f)γ(f)+mt(f)-12δ(f)-r(f)+mt(f) avec égalités si et seulement si la caractéristique p ne divise pas la multiplicité de chaque branche de f. Comme applications, nous obtenons des formules de Plücker pour les courbes projectives planes en caractéristique positive. Nous montrons de plus, que si la caractéristique p est “grande” par rapport à f, respectivement par rapport à une courbe irréductible C 2 (c’est-à-dire, si p>κ(f), resp. p>degC(degC-1)), alors f, resp. C n’a pas de cycle évanescent sauvage.

We study classical and new invariants of plane curve singularities fK[[x,y]], K an algebraically closed field of characteristic p0. It is known, in characteristic zero, that κ(f)=2δ(f)-r(f)+mt(f), where κ(f),δ(f),r(f) and mt(f) denotes kappa invariant, delta invariant, number of branches and multiplicity of f respctively. For arbitrary characteristic, by introducing new invariant γ, we prove in this note that κ(f)γ(f)+mt(f)-12δ(f)-r(f)+mt(f) with equalities if and only if the characteristic p does not divide the multiplicity of any branch of f. As applications we obtain some Plücker formulas for projective plane curves in positive characteristic. Moreover we show that if p is “big” for f, resp. for irreducble curve C 2 (in fact, if p>κ(f), resp. p>degC(degC-1)), then f, resp. C has no wild vanishing cycle.

Reçu le : 2015-05-08
Révisé le : 2016-01-15
Accepté le : 2016-02-18
Publié le : 2016-07-28
DOI : https://doi.org/10.5802/aif.3057
Classification : 14H20,  14B05
Mots clés: Invariants des singularités de courbes planes, formules Plücker, cycle évanescent sauvage.
@article{AIF_2016__66_5_2047_0,
     author = {Nguyen, Hong Duc},
     title = {Invariants of plane curve singularities and Pl\"ucker formulas in positive characteristic},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {5},
     year = {2016},
     pages = {2047-2066},
     doi = {10.5802/aif.3057},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2016__66_5_2047_0/}
}
Nguyen, Hong Duc. Invariants of plane curve singularities and Plücker formulas in positive characteristic. Annales de l'Institut Fourier, Tome 66 (2016) no. 5, pp. 2047-2066. doi : 10.5802/aif.3057. https://aif.centre-mersenne.org/item/AIF_2016__66_5_2047_0/

[1] Campillo, Antonio Algebroid curves in positive characteristic, Lecture Notes in Mathematics, Tome 813, Springer, Berlin, 1980, v+168 pages

[2] Deligne, Pierre La formule de Milnor, Groupes de Monodromie en Géométrie Algébrique (Lecture Notes in Math.) Tome 340, Springer Berlin Heidelberg, 1973, pp. 197-211 (Sém. Géom. Algébrique du Bois-Marie, 1967-1969, SGA 7 II)

[3] Greuel, G.-M.; Lossen, C.; Shustin, E. Introduction to singularities and deformations, Springer Monographs in Mathematics, Springer, Berlin, 2007, xii+471 pages

[4] Melle-Hernández, A.; Wall, C. T. C. Pencils of curves on smooth surfaces, Proc. London Math. Soc. (3), Tome 83 (2001) no. 2, pp. 257-278 | Article

[5] Milnor, John Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968, iii+122 pages

[6] Nguyen, Hong Duc Classification of singularities in positive characteristic (2013) (Ph. D. Thesis)

[7] Piene, Ragni Polar classes of singular varieties, Ann. Sci. École Norm. Sup. (4), Tome 11 (1978) no. 2, pp. 247-276

[8] Walker, Robert J. Algebraic curves, Dover Publications, Inc., New York, 1962, x+201 pages